MathSciNet Relay Station
MathSciNet bibliographic data
MR1189331 60K25 (90B22)
Rybko, A. N.; Stolyar, A. L. On the ergodicity of random processes that describe the functioning of open queueing networks. (Russian) Problemy Peredachi Informatsii 28 (1992), no. 3, 3--26; translation in Problems Inform. Transmission 28 (1992), no. 3, 199–220 (1993)
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement